# SDR CA970206006

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS125700A
- Engine: Garrtt TFE7313R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 307085046
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE DRIVEN FUEL PUMP HAD NO OUTPUT PRESSURE, UNABLE TO GET START AFTER ENGINE SPOOLED DOWN FROM IDLE.  TEAR DOWN REPORT REVEALED DAMAGED BEARING AT VANE STAGE WITH METAL IN UNIT AND ROTOR SMEARED.  PART TC:  3,248.
